RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 1, страницы 56–72 (Mi adm644)  

RESEARCH ARTICLE

On application of linear algebra in classification cubic $s$-regular graphs of order $28p$

A. Imani, N. Mehdipoor, A. A. Talebi

Faculty of Mathematics, University of Mazandaran, Iran

Аннотация: A graph is $s$-regular if its automorphism group acts regularly on the set of $s$-arcs. In this paper, by applying concept linear algebra, we classify the connected cubic s-regular graphs of order $28p$ for each $ s \geq 1 $, and prime $p$.

Ключевые слова: $s$-regular graphs, homology group, Coxeter graph, symmetric graphs, regular covering.

Полный текст: PDF файл (405 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 05C25, 20B25
Поступила в редакцию: 16.02.2016
Язык публикации: английский

Образец цитирования: A. Imani, N. Mehdipoor, A. A. Talebi, “On application of linear algebra in classification cubic $s$-regular graphs of order $28p$”, Algebra Discrete Math., 25:1 (2018), 56–72

Цитирование в формате AMSBIB
\RBibitem{ImaMehTal18}
\by A.~Imani, N.~Mehdipoor, A.~A.~Talebi
\paper On application of linear algebra in classification cubic $s$-regular graphs of order~$28p$
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 56--72
\mathnet{http://mi.mathnet.ru/adm644}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm644
  • http://mi.mathnet.ru/rus/adm/v25/i1/p56

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:54
    Полный текст:17
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020